# SDR CA130828011

- Difficulty date: August 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW HEARD A LOUD NOISE AND THE ACFT JOLTED.  CREW RECEIVED RT ENGINE VIBRATION FOLLOWED BY RT ENGINE LOSS OF OIL PRESSURE AND UNCOMMANDED ENGINE SHUTDOWN, THEN FLAMEOUT.  NO FIRE AND NO FIRE BOTTLES BLOWN.
